# SDR SWAA2024082721626

- Difficulty date: August 1, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF UPPER SKIN DELAMINATED TORN.<[01] RECEIVED LOCETED MATERIAL PN. 4417A4400001CC-10 AD FABRICATED NEW FLOR PANEL 241AF REF. DWG. 144A5810;[02] VERIFIED RECEIVED MATERIAL AND FABRICATED FLOOR PANEL
